# SDR DALA2018042702851

- Difficulty date: December 21, 2017
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N386DA
- Make and model: Boeing 737832
- Aircraft serial: 30373
- Aircraft time: 58,688 hours, 22,832 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND A CRACK ON LOWER SKIN OF THE RT MLG INTERIOR DOOR.  REPAIRED IAW SRM 52-80-02.
